# SDR GUUA94732052211A

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 29,816 hours, 37,108 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT:9292 CLE/DUJ PILOT REPORTED NOSE GEAR ANNUNCIATOR LIGHT INTERMITTENT ON THE GROUND AND IN FLIGHT.  RESEATED CONNECTION ON LEGEND ASSY LANDING GEAR OPS CHECKS GOOD.
